CureZone   Log On   Join
Re: Light/tan colored stool while taking liver herbs?
 
mightyoak Views: 17,184
Published: 11 years ago
 
This is a reply to # 1,761,213

Re: Light/tan colored stool while taking liver herbs?


Really? maybe thats why? What do you think? All i know is that nurse friend told me, that she has light stools because of her gallbladder. She's having it out next week. Then she also told me that not having a gallbladder will make it hard for her to eat certain foods. I will ask her next time i talk to her. and report back. I'll pick her brains. She's not good at yeast, but she's good at stomaches. She knew my boyfriend was having a gi bleed, and she rushed him to the hospital. cindy
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

3.516 sec, (1)